MathSciNet Relay Station
MathSciNet bibliographic data
MR422448 20H15
Cohen, Arjeh M. Finite complex reflection groups. Ann. Sci. École Norm. Sup. (4) 9 (1976), no. 3, 379–436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement